Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Liver calcification, unable to sit for long, abdominal cramps. Previous history of H.Pylori infection. Can magnesium help?

hi doctor, my name is , my husband is diagnosed with liver calcifation since oct last year. he has been seeing doctors to find out whether it is caused by other complication, including tumor , tb and other infection. doctors confirmed that non of these complications caused the calcification . he did not lose weight, good appetite, no jaundice , previously he was dignosed with h phylory infection in the stomach last september. then he was treated with antiboitics, right after doctor found liver calcification in the left lobe of his liver. he cannot sit for too long, also experiencing cramp in the abdomen after doing work in sitting position for too long. no medication given by the doctor but he is being monitored by doctor. as a wife, I feel helpless… with your information about magnesium, can he take it to disolve the excessive calcium in the liver… thank you
Asked On : Wed, 25 Apr 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
HIV AIDS Specialist 's  Response
MADAM
ISOLATED CALCIFICATION MAY BE A NORMAL THING IN A LIVER HAVING COMMON SMALL HEMANGIOMAS REGARDING HIS PROBLEMS IT HAS GOT NOTHING WITH CALCIFICATION OF LIVER ,PLEASE MONITOR IT CAREFULLY BY ULTRASOUND EXAM EVERY 06 MONTHS IF NOT INCREASING DONOT WORRY.
Answered: Wed, 25 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor